# SDR UIEA2020031700484

- Difficulty date: March 14, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 69,453 hours, 11,922 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01970209C
- Part serial: 000611
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - SKIN, LOWER SURFACE OF L/H WING OUTBD AFT FLAP BETWEEN WBL 515 AND WBL 619.( IAW AMM 27-51-06-004-001 REV. 97 AND AMM 27-51-06-004-008 REV. 97, REPLACED L/H WING OUTBD AFT FLAP. TRANSFER TO J/C NO 27-051-04-15, ADJUST L/H WING OUTBD AFT FLAP. CONDITION CHECK NORMAL. )
